# SDR AALA201810179018

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 17,557 hours, 7,111 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN SLIDING WINDOW WAS VERY DIFFICULT TO OPEN AND CLOSE, NOT SLIDING FREELY IN TRACK AND GRINDING. MAINTENANCE REPLACED WINDOW PER AMM 56-12-11 AND MCM 56-94-01.
